Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Going breathless, taking drug. Should i be concerned, what should I do?

I am a 56 yrd olf woman, I went to hospital tonight as I havr benn coughing and ws increasingly getting breathless . I was monitored and given a drug which is applied to the oxigen you are given, that normilised my breathing , but I got home and my hear rate is 133 palpitations per minute. Is that normal, is it the effect of the medication , should I be concerned, what should I do?
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Hi ! Most probably you had allergic/asthmatic bronchitis, for which you were given nebulisation in the hospital. Sometimes the drug which are used in nebulisation may cause increase in the heart rate, but it is a temporary phenomena. However, if the symptoms of tachycardia persist, then you should see your family physician initially, who may refer you to a cardiologist for futher investigations and needful. Wshing you an early recovery.
Answered: Sat, 8 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor